# SDR SWAA001779

- Difficulty date: September 19, 2000
- Submitted: September 22, 2000
- Operation: Air carrier
- Aircraft: 090SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22905
- Aircraft time: 58,462 hours, 62,454 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND CORROSION ON FLOORBEAMS, BS 328, LBL 2, 30, 50, BS 420, LBL 7 TO RBL 25, AND BS 480, LBL 11 TO RBL 11.  REPAIRED FLOORBEAMS PER SRM.
